# SDR AALA202012289008

- Difficulty date: December 25, 2020
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737823
- Aircraft serial: 31165
- Aircraft time: 23,631 hours, 9,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 28c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTING AT 28C INOPERATIVE.  REPLACED EMERGENCY LIGHT AND SHROUD (AALA202101069005).
